# SDR TWAA9911401

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Part number: BACH8A06NN0300T
- Condition: Leaking
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF HAD COMPLETE LOSS OF THE -A- HYDRAULIC SYSTEM.  MANUALLY EXTENDED GEAR AND USED ALTERNATE FLAP EXTENSION.  RETURNED TO SAT.  FOUND THE RT LANDING GEAR DOOR OPEN AND CLOSE HYD LINES LEAKING.  REPLACED THE OPEN LINE BACH8A06NN0300T AND CLOSE LINE BACH30AT08K0310.  CHECK-C 1-2-99 MCI.
